ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2014.3.10239

On characterization of zero sets of the weighted class of analytic functions in a disc

Shamoyan F. A. , Rodikova E. G.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 3.
Abstract:
Complete description of the zero sets of analytic functions in a unit disc, allowing growth near the given finite set of points on the boundary circle, are obtained in this paper.
Keywords: analytic function, unit disk, zero sets of analytic function
Language: Russian Download the full text  
For citation: †Shamoyan F. A., Rodikova E. G. On characterization of zero sets of the weighted class of analytic functions in a disc // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 3, pp.64-75. DOI 10.23671/VNC.2014.3.10239
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт